# SDR DALA1231710926

- Difficulty date: April 6, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1032-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 1032-1309 HAS CORROSION AND GOUGES ON SEVERAL AREAS.  REMOVED AND REPLACED SEAT TRACK IAW SRM 53-05 FIG 4F.
